Thank you all for your support. Trish, I'm sorry you all are having such a hard time. How long has your husband been trying to get on SS? Thank God I had it for bipolar before I got sick with this.
I know if's not an easy thing to get when it's this kind of illness. Have they turned you down yet, andhave you appealed? I hope things lighten up for you all very soon.
Lucy, I hope you see your enzymes going down soon. What meds are you on? I'm glad you got refered. I wish I had sooner. URG.. that's a whole nuther story. I wish I had the energy to sue.
You're right about
everything changing for sure. Everything I put in my mouth now I am afraid will not be good for my liver, and everything you get over the darn counter says (consult you doctor if you have ........... ,and liver disease. Geezzzz.. I get so frustrated.
Marg, I don't know how long exactly. He has been very vague and I have not seen him in several months. ( the doctor) I missed my last appointment a few weeks ago because of a family emergency.
I called to reshedule and I was told that I would have to wait for a cancellation. I asked should I continue the wean or stop here??? She asked him, called me back and said, yes, continue. I"m like..well, how often do I drop? I know he said when I hit 20 that it would have to be slower. I have been going slower anyway just because I am scared of a relapse and the side effects are horrible.
I've been doing A LOT of research on the internet about
weaning from pred. and from all I have read, it should be like you are doing, esp. when you get lower like you are.
I see my PCP on Monday and am going to ask for a referred to a hepatologist. I think that is the best way to go since my liver is already very sick. I have piecemeal necrosis and bridging. From all I have read, even with the medication there is strong possibility that I will get chirrosis. I want to be ready for that and think already having a hep doc will help things out.
Do you all see hep. or a GI doc. or both?
the klonopin w/d, I am doing ok. I have cut back a little. It will be slow just like the prednisone. I'm going to post some of the things I found on w/d from pred. and about
Cushing Syndrome, which I think I have. UGH.. something else to deal with. Also, Marg, I've been reading a lot about
Addison's disease. It's has to do with the adrenal glands not producing the hormone that Pred. replaces. Cannot remember the name of it for anything right now. It starts with a C, I know that.
I have a huge lump on my back and one on my neck on the right side, as well as red spots on my arms. They look like dots of blood. Does anyone know what that is?
Thanks again for the support. I appreciate you all!!
Healing and wellness,
"Hope is seldom found in the things we can see;it is the sweet fragrance of grace."